The Ziegler spectrum of the ring of entire complex valued functions

Journal of Symbolic Logic 84 (1):160-177 (2019)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 93,069

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Analytics

Added to PP
2019-03-16

Downloads
15 (#975,816)

6 months
4 (#862,832)

Historical graph of downloads
How can I increase my downloads?

References found in this work

Set Theory.Keith J. Devlin - 1981 - Journal of Symbolic Logic 46 (4):876-877.
Model theory of modules.Martin Ziegler - 1984 - Annals of Pure and Applied Logic 26 (2):149-213.
Review: H. Jerome Keisler, Model Theory. [REVIEW]C. C. Chang - 1973 - Journal of Symbolic Logic 38 (4):648-648.

Add more references